# SDR SWAA103640

- Difficulty date: June 21, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 51,243 hours, 42,324 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645527C
- Part serial: B1779
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING AILERON TAB CRACKED.  REMOVED AND REPLACED TAB PER MM.
